Toggle Main Menu Toggle Search

ePrints

Application of spherical and cylindrical wrapping algorithms in a musculoskeletal model of the upper limb

Lookup NU author(s): Iain Charlton, Professor Garth Johnson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Johnson GR; Charlton IW

Publication type: Article

Journal: Journal of Biomechanics

Year: 2001

Volume: 34

Issue: 9

Pages: 1209-1216

ISSN (print): 0021-9290

ISSN (electronic):

Publisher: Pergamon

URL: http://dx.doi.org/10.1016/S0021-9290(01)00074-4

DOI: 10.1016/S0021-9290(01)00074-4

PubMed id: 11506792


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share